Open Access
2014 Gaussian Fibonacci Circulant Type Matrices
Zhaolin Jiang, Hongxia Xin, Fuliang Lu
Abstr. Appl. Anal. 2014(SI31): 1-10 (2014). DOI: 10.1155/2014/592782


Circulant matrices have become important tools in solving integrable system, Hamiltonian structure, and integral equations. In this paper, we prove that Gaussian Fibonacci circulant type matrices are invertible matrices for n > 2 and give the explicit determinants and the inverse matrices. Furthermore, the upper bounds for the spread on Gaussian Fibonacci circulant and left circulant matrices are presented, respectively.


Download Citation

Zhaolin Jiang. Hongxia Xin. Fuliang Lu. "Gaussian Fibonacci Circulant Type Matrices." Abstr. Appl. Anal. 2014 (SI31) 1 - 10, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022672
MathSciNet: MR3259160
Digital Object Identifier: 10.1155/2014/592782

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI31 • 2014
Back to Top